# SDR SIMA201120301

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 17,380 hours, 14,970 cycles
- Engine: Rroyce AE3007A1
- Engine time: 16,656 hours, 14,114 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CA312737
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 2952 THE CREW REPORTED THAT ON ROTATION NOTICED FUMES IN THE COCKPIT AND VISIBLE SMOKE IN THE CABIN AND LAVATORY.  THE ALARM SOUNDED AND THE CREW ACCOMPLISHED AOM-1 PROCEDURES.  THE CAPTAIN DECLARED AN EMERGENCY RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 ENGINE IAW W/C 71-000-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
